# SDR CA951110007

- Difficulty date: October 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Allsn 501D13
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Coupling
- Part number: 7000F1A16
- Condition: Misaligned
- Location: Firewall
- Component: ?, 903312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

(CAN)UNCOMMANDED SHUT-DOWN OF RH ENGINE OCCURRED WHILE IN LOW SPEED GROUND IDLE SUBSEQUENT MAINTENANCE INSPECTION REVEALED ALIGNMENT PINS WITHIN DISCONNECT FITTING COUPLING WERE FOUND TO BE OUT OF ALIGNMENT. FIREWALL WIGGINS FUEL COUPLING FITTING FOR ENGINE FUEL LINE REPLACED.
